Rational Points on Curves over Finite Fields


TEKCAN A. , ALKAN H., ÖZKOÇ A., ÇETİN E., CANGÜL İ. N.

Ant. Jour. of Mathematics, vol.7, no.4, pp.431-437, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1007/s11425-010-4017-4
  • Title of Journal : Ant. Jour. of Mathematics
  • Page Numbers: pp.431-437

Abstract

In this paper we study the number of rational points on some curves over finite fields. Moreover, zeta functions of the associated function fields are evaluated explicitly.